# SDR UALA2010070202356

- Difficulty date: July 1, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,460 hours, 20,416 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Part number: 273N20531
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HIGH VOLTAGE CAPS MISSING FROM COPILOT'S SLIDING WINDOW (HEAT TERMINALS).  INSTALLED TAPE PER UA-EVA.  CAPS TO BE REPLACED WITHIN 100 HOURS.
